Shar Posted May 28, 2007 Share Posted May 28, 2007 Hi Everyone, I'm not getting a lot of answers from my Onc at the moment, there is no better place to ask questions than here. I have been on Tarceva for over 2 years now, I was the first patient to receive it in the state where I live. The doctors here look at me for answers and there is nobody I can question when something that could be a new side effect happens to me. For the past month I have been getting lumps on the bottom of my leg and foot. They feel like a major bruise and are around the size of a pea. I have one on my ankle and it is getting harder to walk because of it. I had an ultrasound when there was only one lump and they said it was swelling. Weird. Since then 6 more have grown and the first 2 have doubled in size. Just wondering if anybody out there has experienced anything similar. I told my Onc that more have grown and he said to just wait and see if any more appear. They are putting it down to being a side effect of the Tarceva, but sometimes I feel it's just an explanation when things are too hard to figure out. Thanks, Sharon Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.